# SDR SWAA2022041251199

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 55,142 hours, 32,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION*** FWD CARGO COMP STA 500D STR 25 FROM LBL 23 TO RBL 23 FLOOR SUPPORT HAS CORROSION / REMOVED AND REPLACED #002 SUPPORT FWD CARGO COMPARTMENT STA 500D STR 25 FROM LBL23 TO RBL 23 IN REF B-737-700 SRM 51-40-02-0G-0.
